# SDR IPXA10560140

- Difficulty date: May 24, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: CAD2024T3
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FWD CARGO BAY NR 3 FLOOR PANEL IS CORRODED ON THE UPPER SURFACE.  REMOVED, FABRICATED, AND INSTALLED NR FLOOR PANEL IAW SRM 51-10-07-0G, SRM 53-00-53-1A, SRM 51-40-02-0G.
